# SDR DALA2023062205064

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 ELONGATED HOLE INTERNAL STRUCTURE WEB LOCATED BTW FR56 TO FR57 AND STR 38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB LOCATED BTW FR56 TO FR57 AND STR38L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND A319 SRM 51-40-02. (2827861)
